Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 10, Pages 1757–1763 (Mi zvmmf11148)  

Partial Differential Equations

Singularly perturbed Cauchy–Riemann equation with a singularity in the lower coefficient

A. B. Rasulov, Yu. S. Fedorov

National Research University "Moscow Power Engineering Institute", Moscow, 111250 Russia

Abstract: The Lomov regularization method is generalized to a singularly perturbed Cauchy–Riemann equation with a singularity in the lower coefficient.

Key words: Cauchy–Riemann system, Dirichlet problem, Lomov regularization method, Vekua operator.

DOI: https://doi.org/10.31857/S0044466920100130


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:10, 1701–1707

Bibliographic databases:

UDC: 517.95
Received: 03.02.2020
Revised: 29.05.2020
Accepted:09.06.2020

Citation: A. B. Rasulov, Yu. S. Fedorov, “Singularly perturbed Cauchy–Riemann equation with a singularity in the lower coefficient”, Zh. Vychisl. Mat. Mat. Fiz., 60:10 (2020), 1757–1763; Comput. Math. Math. Phys., 60:10 (2020), 1701–1707

Citation in format AMSBIB
\Bibitem{RasFed20}
\by A.~B.~Rasulov, Yu.~S.~Fedorov
\paper Singularly perturbed Cauchy--Riemann equation with a singularity in the lower coefficient
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 10
\pages 1757--1763
\mathnet{http://mi.mathnet.ru/zvmmf11148}
\crossref{https://doi.org/10.31857/S0044466920100130}
\elib{https://elibrary.ru/item.asp?id=44008026}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 10
\pages 1701--1707
\crossref{https://doi.org/10.1134/S0965542520100127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000594502400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85096446961}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11148
  • http://mi.mathnet.ru/eng/zvmmf/v60/i10/p1757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022